# SDR BUEA20180313001

- Difficulty date: March 10, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145189
- Aircraft time: 27,678 hours, 24,126 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 60 KTS,  THE CREW NOTICED AN EICAS MESSAGE FOR STEERINIG INOPERATIVE.   ABORTED THE TAKEOFF AND RETURNED TO THE GATE. PERFORMED NOSE WHEEL STEERING ADJUSTMENT IAW AMM 332-50-00-05.
